Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 7, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2025, 6:30 PM CDT for Callaway County, Cole County, Osage County, Missouri. It was in force for 60 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 6:30 PM CDT (23:30 UTC)
- Expired
- Mar 14, 2025, 7:30 PM CDT
- In force
- 60 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Callaway County, MO, Cole County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:55 PM CDT | HAIL 0.25 | Brazito, MO | |
| Mar 14, 6:55 PM CDT | HAIL 0.25 | Brazito, MO | |
| Mar 14, 6:56 PM CDT | TSTM WND DMG | 1 Ene Jefferson City, MO | Via email: Large tree branch snapped. |
| Mar 14, 6:56 PM CDT | TSTM WND DMG | 1 Ene Jefferson City, MO | Via email: Large tree branch snapped. |
| Mar 14, 6:59 PM CDT | HAIL 0.7 | 1 Ese Jefferson City, MO | Observation from Lincoln University in Jefferson City. |
| Mar 14, 6:59 PM CDT | HAIL 0.7 | 1 Ese Jefferson City, MO | Observation from Lincoln University in Jefferson City. |
| Mar 14, 7:01 PM CDT | TSTM WND GST 74 | 2 Ene Jefferson City, MO | Jefferson City Memorial Airport. |
| Mar 14, 7:01 PM CDT | TSTM WND GST 74 | 2 Ene Jefferson City, MO | Jefferson City Memorial Airport. |
| Mar 14, 7:02 PM CDT | HAIL 0.75 | 1 E Jefferson City, MO | Report from mPING: Dime (0.75 in.). |
| Mar 14, 7:02 PM CDT | HAIL 0.75 | 1 E Jefferson City, MO | Report from mPING: Dime (0.75 in.). |
| Mar 14, 7:07 PM CDT | HAIL 1.5 | Holts Summit, MO | Hail damage to trees and cars. |
| Mar 14, 7:07 PM CDT | HAIL 1.5 | Holts Summit, MO | Hail damage to trees and cars. |
| Mar 14, 7:10 PM CDT | TSTM WND DMG | Holts Summit, MO | Tree down and power lines down in Holts Summit. |
| Mar 14, 7:10 PM CDT | TSTM WND DMG | Holts Summit, MO | Tree down and power lines down in Holts Summit. |
| Mar 14, 7:40 PM CDT | TSTM WND GST 70 | Williamsburg, MO | Wind estimated. Stop sign blew off post and past the vehicle while driving. Courtesy of KMIZ-TV. |
| Mar 14, 7:40 PM CDT | TSTM WND GST 70 | Williamsburg, MO | Wind estimated. Stop sign blew off post and past the vehicle while driving. Courtesy of KMIZ-TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2350 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042
WUUS53 KLSX 142330
SVRLSX
MOC027-051-151-150030-
/O.NEW.KLSX.SV.W.0007.250314T2330Z-250315T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
630 PM CDT Fri Mar 14 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southern Callaway County in central Missouri...
Cole County in central Missouri...
Osage County in central Missouri...
* Until 730 PM CDT.
* At 630 PM CDT, a severe thunderstorm was located 10 miles
southwest of Hickory Hill, or 22 miles south of California, moving
northeast at 75 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect
considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Hickory Hill, St. Thomas and Russellville around 640 PM CDT.
Other locations impacted by the severe thunderstorm include Eugene,
Enon, Lohman, Wainwright, Osage City, Schubert, Tebbetts, Bonnots
Mill, Mokane and Reform.
This includes the following State Parks...
Clarks Hill/Norton Historic Site and Jefferson Landing Historic Site.
This includes Interstate 70 in Missouri near exit 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
A Tornado Watch remains in effect until 1100 PM CDT Friday for a
portion of central Missouri.
&&
LAT...LON 3866 9229 3865 9226 3864 9222 3869 9222
3897 9164 3829 9164 3829 9220 3834 9219
3832 9225 3834 9229 3834 9241 3843 9240
3843 9250 3859 9244
TIME...MOT...LOC 2330Z 227DEG 63KT 3831 9250
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
192 follow-up statements
015
WWUS53 KLSX 150006
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
706 PM CDT Fri Mar 14 2025
MOC051-150016-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-250315T0030Z/
Cole MO-
706 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR COLE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT Friday for a
portion of central Missouri.
&&
LAT...LON 3869 9222 3897 9164 3829 9164 3829 9220
3837 9219 3839 9213 3840 9211 3844 9216
3847 9217 3846 9211 3847 9203 3850 9201
3855 9203 3856 9200 3857 9201 3856 9210
3858 9217 3860 9220 3863 9220 3864 9222
TIME...MOT...LOC 2330Z 227DEG 63KT 3832 9249
$$
MOC027-151-150030-
/O.CON.KLSX.SV.W.0007.000000T0000Z-250315T0030Z/
Callaway MO-Osage MO-
706 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN CALLAWAY AND OSAGE COUNTIES...
At 706 PM CDT, a severe thunderstorm was located near Holts Summit,
moving northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained spotters reported. At 7:01 PM a 74 mph wind gust
was reported in Jefferson City.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Other locations impacted by the severe thunderstorm include
Wainwright, Bonnots Mill, Tebbetts, Mokane, Steedman and Reform.
This includes Interstate 70 in Missouri near exit 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm has produced widespread
damaging winds and is capable of producing large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT Friday for a
portion of central Missouri.
&&
LAT...LON 3869 9222 3897 9164 3829 9164 3829 9220
3837 9219 3839 9213 3840 9211 3844 9216
3847 9217 3846 9211 3847 9203 3850 9201
3855 9203 3856 9200 3857 9201 3856 9210
3858 9217 3860 9220 3863 9220 3864 9222
TIME...MOT...LOC 2330Z 224DEG 50KT 3827 9250
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
19335
WWUS53 KLSX 150011
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
711 PM CDT Fri Mar 14 2025
MOC151-150021-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-250315T0030Z/
Osage MO-
711 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR OSAGE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT Friday for a
portion of central Missouri.
&&
LAT...LON 3870 9165 3871 9173 3868 9176 3867 9186
3860 9194 3857 9201 3856 9210 3860 9220
3863 9220 3864 9222 3869 9222 3897 9164
TIME...MOT...LOC 0006Z 224DEG 50KT 3863 9205
$$
MOC027-150030-
/O.CON.KLSX.SV.W.0007.000000T0000Z-250315T0030Z/
Callaway MO-
711 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN CALLAWAY COUNTY...
At 711 PM CDT, a severe thunderstorm was located 6 miles southeast
of New Bloomfield, or 7 miles east of Holts Summit, moving northeast
at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained spotters reported. At 7:01 PM a 74 mph wind gust
was reported in Jefferson City.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Other locations impacted by the severe thunderstorm include
Wainwright, Tebbetts, Mokane, Steedman and Reform.
This includes Interstate 70 in Missouri near exit 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm has produced widespread
damaging winds and is capable of producing large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT Friday for a
portion of central Missouri.
&&
LAT...LON 3870 9165 3871 9173 3868 9176 3867 9186
3860 9194 3857 9201 3856 9210 3860 9220
3863 9220 3864 9222 3869 9222 3897 9164
TIME...MOT...LOC 0006Z 224DEG 50KT 3863 9205
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:27 PM CDT, 3 hours 3 minutes earlier. Its key messages:
- An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
- A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 3:27 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
327 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- An outbreak of fast-moving severe thunderstorms, some
significant, will take place this evening across portions of the
area, including damaging winds of 70+ mph and tornadoes,
including potentially strong tornadoes where conditions are most
favorable.
- A Wind Advisory remains in effect through this evening for
winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms. These winds will also contribute to Critical Fire
Danger in central/northeastern MO and west-central IL through
early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average
on Sunday and then rebound to above average early next week.
This warmup will need to monitored for a threat of at least
Elevated Fire Danger.
&&
.SHORT TERM... (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025
A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.
In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.
After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.
Pfahler
&&
.LONG TERM... (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025
On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.
A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.
Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.
Pfahler
&&
.AVIATION... (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1256 PM CDT Fri Mar 14 2025
South-southeasterly winds will continue increasing through the
afternoon reaching sustained 20 to 25 kt and gusting 40 to 45 kt at
times. It is possible (20 to 30 percent chance) that a band of
isolated to scattered showers and thunderstorms maintains itself and
lifts into KCOU and KJEF early this afternoon, potentially enhancing
wind gusts briefly. However, a broken line of intense thunderstorms
is still expected to initiate across the western half of MO and
quickly track eastward across the area with the main hazard for
terminals being brief visibility reductions and strong winds, but
tornadoes and large hail are also possible. Given their speed,
thunderstorm impacts are only expected to last around an hour or
less.
Dry and VFR flight conditions will return following thunderstorms
with the passage of a dry line veering winds slightly, while they
remain gusty but not as strong as this afternoon/evening. Gusty
southwesterly winds will continue on Saturday, along with mostly dry
conditions. There is a 20 to 40 percent chance of light showers
during the afternoon; however, confidence is not high in their
coverage and impact.
Pfahler
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
Red Flag Warning until 5 PM CDT this afternoon for Audrain MO-
Boone MO-Callaway MO-Cole MO-Knox MO-Lewis MO-Marion MO-
Moniteau MO-Monroe MO-Osage MO-Ralls MO-Shelby MO.
IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
Red Flag Warning until 5 PM CDT this afternoon for Adams IL.
&&
WFO LSXHazardous weather outlook, Mar 14, 3:30 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service St Louis MO 330 PM CDT Fri Mar 14 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 330 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of over 70 mph and tornadoes, including potentially strong tornadoes where conditions are most favorable. A Red Flag Warning for Critical Fire Danger is in effect for central and northeastern Missouri as well as west-central Illinois through early evening with Elevated Fire Danger elsewhere. A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a slight chance of thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Pfahler
In the hours before
Local storm report, Mar 14, 5:35 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
535 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Non-Tstm Wnd Dmg 1 ESE Fredericktown 37.56N 90.29W
03/14/2025 Madison MO Emergency Mngr
Building roof blown off.
&&
PWLocal storm report, Mar 14, 5:43 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
543 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM Non-Tstm Wnd Dmg Sullivan 38.21N 91.16W
03/14/2025 Franklin MO Public
Roof blown off of house.
&&
PWLocal storm report, Mar 14, 6:19 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
619 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Non-Tstm Wnd Dmg Kirkwood 38.58N 90.42W
03/14/2025 St. Louis MO Public
Large tree uprooted.
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:32 AM CDT | Red Flag Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 6 more | 13 hr |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 63 min |
| Mar 14, 6:24 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 66 min |
| Mar 14, 6:38 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 67 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.